MathSciNet Relay Station
MathSciNet bibliographic data
MR476679 10K05 (65C10)
Niederreiter, Harald Pseudo-random numbers and optimal coefficients. Advances in Math. 26 (1977), no. 2, 99–181.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement